American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Helge Maakestad. On jets, extensions and characteristic classes II. Proc. Amer. Math. Soc. 141 (2013) 151-169.
Abstract, references, and article information   
View Article: PDF

[3] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[4] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[5] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[6] Kiran S. Kedlaya. Good formal structures for flat meromorphic connections, II: Excellent schemes. J. Amer. Math. Soc. 24 (2011) 183-229. MR 2726603.
Abstract, references, and article information
View Article: PDF

[7] Alicia Dickenstein. Applications of residues and duality. University Lecture Series 47 (2008) 115-127.
Book volume table of contents   
View Article: PDF

[8] Residues for algebraic varieties. Local duality. University Lecture Series 47 (2008) 89-99.
Book volume table of contents   
View Article: PDF

[9] Complete duality. University Lecture Series 47 (2008) 110-114.
Book volume table of contents   
View Article: PDF

[10] Duality and residue theorems for projective space. University Lecture Series 47 (2008) 52-64.
Book volume table of contents   
View Article: PDF

[11] Duality and residue theorems for projective varieties. University Lecture Series 47 (2008) 100-109.
Book volume table of contents   
View Article: PDF

[12] \v Cech cohomology. University Lecture Series 47 (2008) 11-21.
Book volume table of contents   
View Article: PDF

[13] Local cohomology functors. University Lecture Series 47 (2008) 1-5.
Book volume table of contents   
View Article: PDF

[14] Local cohomology of noetherian affine schemes. University Lecture Series 47 (2008) 6-10.
Book volume table of contents   
View Article: PDF

[15] David A. Cox. Toric residues. University Lecture Series 47 (2008) 128-150.
Book volume table of contents   
View Article: PDF

[16] Residues and local cohomology for power series rings. University Lecture Series 47 (2008) 35-46.
Book volume table of contents   
View Article: PDF

[17] The sheaf of regular differential forms on an algebraic variety. University Lecture Series 47 (2008) 81-88.
Book volume table of contents   
View Article: PDF

[18] Koszul complexes and local cohomology. University Lecture Series 47 (2008) 22-34.
Book volume table of contents   
View Article: PDF

[19] Ernst Kunz. Residues and Duality for Projective Algebraic Varieties. University Lecture Series 47 (2008) MR MR2464546.
Book volume table of contents   

[20] The cohomology of projective schemes. University Lecture Series 47 (2008) 47-51.
Book volume table of contents   
View Article: PDF

[21] Traces, complementary modules, and differents. University Lecture Series 47 (2008) 65-80.
Book volume table of contents   
View Article: PDF

[22] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. J. Castro-Jiménez and J. M. Ucha-Enríquez. Logarithmic Comparison Theorem and some Euler homogeneous free divisors. Proc. Amer. Math. Soc. 133 (2005) 1417-1422. MR 2111967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ruth I. Michler. On the number of generators of the torsion module of differentials. Proc. Amer. Math. Soc. 129 (2001) 639-646. MR 1707527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[30] Dan Laksov and Anders Thorup. These are the differentials of order $n$ . Trans. Amer. Math. Soc. 351 (1999) 1293-1353. MR 1458328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2